# SDR COEA2009051203903

- Difficulty date: May 12, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 28,660 hours, 31,720 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D227090004
- Part serial: N189
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAINING FLIGHT 100: NOSE GEAR DID NOT RETRACT AFTER TAKEOFF AND MAIN RETRACTED SLOWLY AND ONE AT A TIME. MX REMOVED AND REPLACED NLG ACTUATOR.  OPS TEST FLIGHT WAS PERFORMED AND REVEALED EXCESSIVE RETRACTION TIME.  MX REMOVED AND REPLACED RT MLG ACTUATOR.  PERFORMED MULTIPLE GEAR SWINGS. OPS CHECKED GOOD AND ACFT RETURNED TO SERVICE.
